# SDR SWAA970692

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Press
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND FWD ENTRY DOOR SLIDE PRESSURE LOW.  MX FERRIED TO OAK.  REPLACE PER BOEING M/M.
